Doctor insights on:
I take seroxat i don t know why i feel angry since i read that seroxat isn t the good med so i need to know if i can take somthing else more beter?
I didn t go to a psychiaster since two years since there i still taking seroxat but i always try to take it less dose like every two days i take 20mg?
Follow-up: If you're on seroxat & experiencing hopelessness, mood swings, and anger as your additional information states, following up with a psychiatrist is necessary. In an earlier question you said you were angry because you had read that seroxat was "not the good medicine, " and wanted to know what else you could take. Rather than doing this on your own, working with a psychiatrist would help more. ...Read more
Discuss with your : Psychiatrist about comparative effects. Seroxat /paroxetine and cipralex/ escitalopram are both anti-depressants and belong to the ssri group . The efficacy and side effect profile may vary depending upon the dose and the subjective response of the individual. As a rule, pts are started on lower dose and titrated up depending on the response. Hope you'll feel better! ...Read more
Yes, there can be: Seroxat (paroxetine) is an ssri antidepressant. Though not happening with everyone, side effects can include nausea, somnolence, dry mouth, sweating, constipation, and dizziness. Like other ssri's, it can also lead to sexual side effects such as delayed orgasm and changes in libido. ...Read more
See options below: This is a difficult clinical problem. I would recommend that you talk with your doctor about the various available options including the viagra like drugs, lowering the dose of your antidepressant, adding in wellbutrin, buspar, or amantadine. Try to avoid carpal tunnel and warn your partner re carpal tunnel and temporal mandibular joint disease. :), just kidding. Enjoy the holidays. ...Read more